# SDR ASAA2023070443870

- Difficulty date: July 4, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 61,083 hours, 18,038 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD L WINDOW HEAT DOES NOT TURN ON. GROUNDED - YES. L1 WINDOW IN DIRECT SUNLIGHT CAUSING "ON" LT NOT TO ILLUMINATE. OPS NML REF B737-800 AMM 30-41-00. PWR TEST GOOD - "ON" LT ILLUM. ETOPS GND VERIFICATION TEST PASS.
